MAUDE Adverse Event Report: EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 6; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC FEMORAL PS CEM LEFT SZ 6; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-010-01-0260
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D1o: (b)(6), 02-012-45-6050 - lgc tibial fit tray cem sz 6f / 5t; (b)(6), 201-78-15 - holding pin mini sharp point 4 pk; (b)(6), 201-78-81 - 3 trocar, mod.Hex 2pk; (b)(6), 521-78-23 - threaded pin size 2.3 collared; (b)(6), 521-78-23 - threaded pin size 2.3 collared; (b)(6), 521-78-32 - threaded pin size 3.0 collarless; (b)(6), a10012 - gps implant kit v2; (b)(6), a10012 - gps implant kit v2.
 
Event or Problem Description
As reported, approximately 4 years and 2 months post the initial left tka, the patient was revised due to wear on patella and tibial insert, and the femoral component debonded from the cement.Everything was removed and replaced with competitor devices.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
H3: the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening from the cement mantle as reported, or due to inclusion of the polyethylene in the packaging recall.However, the articular surfaces of the explanted tibial insert and patella appear consistent with an implanted devices although damage secondary to contact between the femoral component cam and the posterior aspect of the tibial insert spine is confirmed.Femoral component loosening cannot be confirmed from the provided information and potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no radiographs or relevant clinical information was provided.

Brand Name
LOGIC FEMORAL PS CEM LEFT SZ 6
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19826918
Report Number1038671-2024-02520
Device Sequence Number20985798
Product Code JWH
UDI-Device Identifier10885862001184
UDI-Public10885862001184
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2024
Device Catalogue Number02-010-01-0260
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2024
Supplement Date Received by Manufacturer10/15/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date10/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/03/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale